# SDR GTIA012241

- Difficulty date: November 8, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION, NICKS AND GOUGES AT SEAT TRACK -X22 INCH FROM STATION 440-532.  REMOVED SEAT TRACK FROM STATION 440-532.  FABRICATED DRILLED AND LOCATED NEW SEAT TRACK AND SPLICE.  INSTALLED SEAT TRACK FROM STATION 440-532 PER DC9 SRM 51-30-1.  (M)
